# SDR EIA2000284

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5919289508
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND PREVIOUS BLEND REPAIR RT WING MAIN LANDING SUPPORT FITTING.  REPAIRED BLEND REPAIR TO RT WING MAIN LANDING GEAR SUPPORT FITTING, HAND BLENDED, PEENED AND REFINISHED FITTING PER ECRA 944-57-048-2.  (M)
